# SDR CHQA20130520186

- Difficulty date: May 20, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 26,363 hours, 21,559 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,835 hours, 19,868 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bolt
- Part number: 14530730001
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE FLAP POWER DRIVE UNIT ATTACH POINTS.  THE ATTACH POINTS WERE REPAIRED IN ACCORDANCE WITH ETD 2013-145-010207.
